Advertisement

Reactions Weekly

, Volume 1695, Issue 1, pp 270–270 | Cite as

Multiple drugs

Psoriatic alopecia of scalp: 3 case reports
Case report
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a study, three women aged 43-60 years were described, who developed psoriatic alopecia of scalp [not all time to reactions onsets stated] following treatment with adalimumab, mercaptopurine [6-mercaptopurine], infliximab, leflunomide, ciclosporin [cyclosporine], ustekinumab, apremilast, methotrexate, secukinumab or abatacept [routes and dosages not stated].

Case 1: A 60-year-old woman developed psoriatic alopecia of scalp while receiving treatment with adalimumab and mercaptopurine. The woman, who had severe Crohn's disease, was receiving treatment with adalimumab and mercaptopurine for the last three years. After two years into the treatment, she presented with itching and scaling of scalp. Initially, her itching and scaling of scalp were presumably diagnosed as seborrheic...

Reference

  1. Afanasiev OK, et al. TNF-inhibitor associated psoriatic alopecia: Diagnostic utility of sebaceous lobule atrophy. Journal of Cutaneous Pathology 44: 563-569, No. 6, Jun 2017. Available from: URL: http://doi.org/10.1111/cup.12932 - USACrossRefPubMedGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Personalised recommendations